Repositório Digital

A- A A+

Some comments about a static-localized solution for the massive thirring model

.

Some comments about a static-localized solution for the massive thirring model

Mostrar registro completo

Estatísticas

Título Some comments about a static-localized solution for the massive thirring model
Autor Falomir, H.
Fanchiotti, H.
Saravi, R.E. Gamboa
Girotti, Horacio Oscar
Martin, H.
Abstract We derive the stability equation for a static-localized solution of the two-dimensional massive Thirring model. The corresponding eigenvalue spectrum is determined and compared with the eigenvalue spectrum of the stability equation for the soliton solution of the sine-Gordon theory.
Contido em Physical Review. D, Particles and fields. Woodbury. Vol. 16, n. 6 (Sept. 1977), p. 1970-1973
Assunto Fisica de particulas elementares e campos
Solitons
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/103700
Arquivos Descrição Formato
000145785.pdf (381.2Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.